# SDR AALA201703089008

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 39,397 hours, 28,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Part time: 28,204 hours, 15,105 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THERE WAS A LIGHT HYDRAULIC ODOR IN AFT GALLEY AND A FAINT ODOR IN THE COCKPIT.  WHEN APU BLEED WAS TURNED OFF, THE ODOR DISSIPATED. FAINT ODOR RETURNED WHEN APU BLEED TURNED ON FOR ENGINE START, BUT DISSIPATED WHEN PACKS TURNED OFF FOR START. INCREASING HYDRAULIC ODOR OCCURRED WITH INCREASING ENGINE POWER TO LINE UP ON RUNWAY (APU WAS OFF). POWER BROUGHT UP TO 50% N1 FOR ABOUT 20 SECONDS.  HYDRAULIC ODOR CONTINUED TO INCREASE IN INTENSITY. TAXIED BACK TO GATE FEELING CABIN AND COCKPIT ENVIRONMENT WAS UNSAFE TO BREATH.  AIRCRAFT WAS GROUNDED. MAINTENANCE ACCOMPLISHED JC 26L00021001 AND FOUND APU TO BE SOURCE OF ODOR.  MAINTENANCE ACCOMPLISHED JCS 26L00021002 AND 26L00021004 AND SATISFACTORY OPS CHECK WAS ACCOMPLISHED WITH NO EVIDENCE OF AN ODOR OR CONTAMINATION IN THE APU AREA.
